# SDR DALA2024111811010

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,872 hours, 31,437 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Abnormal
- Location: 11abc
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3733 -DIV- DIVERTED TO ATL DUE TO ROW 11ABC PASSENGER O2 MASKS DROPPING UNCOMMANDED IN FLIGHT AND O2 GENERATOR UNABLE TO BE VERIFIED IF USED. CORRECTIVE ACTION: INSPECTED O2 MASK STOWAGE AND RE-SECURED MASKS. TAPPED AROUND PANEL TO INSURE SECURITY AND OPS CHECKED GOOD.
